Marx and Bhaskar on the dialectics of freedom

Creaven, S. (2003) Marx and Bhaskar on the dialectics of freedom. Journal of Critical Realism, 2 (1). pp. 63-93. ISSN 1476-7430 Available from:

Full text not available from this repository

Publisher's URL:

Item Type:Article
Uncontrolled Keywords:Marx, Bhaskar, freedom
Faculty/Department:Faculty of Health and Applied Sciences
ID Code:6615
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:12
Last Modified:20 Dec 2017 11:51

Request a change to this item

Document Downloads

Total Document Downloads

More statistics for this item...